# SDR DALA2017120608459

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 70,998 hours, 12,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT SIGN LIGHT IS OUT. R&R BATTERY PACK M1210 PER AMM 33-51 R4 DOOR EMERGENCY LIGHT OPS CK GOOD A/C OK FOR SVC.
